Sobolev-Gagliardo-Nirenberg and Markov Type Inequalities on Subanalytic Domains.
Geometric and functional analysis, Tome 5 (1995) no. 4, pp. 853-923
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Sobolev-Gagliardo-Nirenberg inequalities, interpolation type inequalities for norms of functions, local analysis, desingularization, SGN inequalities, Markov's inequality, -version of Glaeser-type estimates, Bernstein-Markov type inequalities for multivariate polynomials, local Markov inequalities, singularities of domains, Sobolev-Nirenberg type estimates
@article{GFA_1995__5_4_58212,
author = {L.P. Bos and P.D. Milman},
title = {Sobolev-Gagliardo-Nirenberg and {Markov} {Type} {Inequalities} on {Subanalytic} {Domains.}},
journal = {Geometric and functional analysis},
pages = {853--923},
year = {1995},
volume = {5},
number = {4},
zbl = {0848.46022},
url = {http://geodesic.mathdoc.fr/item/GFA_1995__5_4_58212/}
}
L.P. Bos; P.D. Milman. Sobolev-Gagliardo-Nirenberg and Markov Type Inequalities on Subanalytic Domains.. Geometric and functional analysis, Tome 5 (1995) no. 4, pp. 853-923. http://geodesic.mathdoc.fr/item/GFA_1995__5_4_58212/